# SDR DL73K002529

- Difficulty date: December 25, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 48,344 hours, 38,001 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Failed
- Location: E/E Bay
- Component: Unit, 6552811109
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AT TOP OF DESCENT - ISOLATION VALVE LIGHT ILLUMINATED - THEN AFTER PLACING GEAR DOWN HAD NO GEAR LIGHTS RED OR GREEN. VISUALY CHECKED GEAR DOWN AND FOUND GEAR LIGHT C/B OUT.   REPLACED LANDING GEAR ACCESSORY UNIT PER M/M
